MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO ONE-STEP¿.CENTESIS CATHETER; IRRIGATION CATHETER

MERIT MEDICAL SYSTEMS MEXICO ONE-STEP¿.CENTESIS CATHETER; IRRIGATION CATHETER
Model Number 00884450537336
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a drainage procedure after the stylet is removed from the access needle fluid will leak from the valve.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
ONE-STEP¿.CENTESIS CATHETER
Common Device Name
IRRIGATION CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15432695
Report Number3011642792-2022-00035
Device Sequence Number6020367
Product Code GBX
UDI-Device Identifier00884450537336
UDI-Public00884450537336
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450537336
Device Catalogue NumberOSC-5F-12PLT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown